# SDR FDEA201305040912

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22612
- Aircraft time: 67,560 hours, 24,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK COLLAR BROKEN.  R & R L1 DOOR GUST LOCK REF AMM 52-11-08-8.  OK FOR SERVICE.
